Bacterial Infections

6 Replies
Kimmie - August 26

I'm only 14 weeks along and already i have had 2 bacterial infections. One was like a yeast infection and the other was E. Coli. Is it normal to have bacteria like this, how will it afftect my baby?

 

H - August 26

The PH levels in your v____a are out of whack when your pregnant so it's easier to catch infections. I don't know how you got E. Coli though. Anyways, as long as you get the infections treated before your baby is born, it won't affect him/her. Your cervix is closed and nothing can get through, your baby is protected in the amniotic sac so thats another barrier. If you have a v____al delivery, it's best not to have any infections so the baby can pa__s though.

 

Tara - August 26

H is right when you are pregnant you are at a higher risk of infection..did they tell you that you have a UTI? Sometimes if you are not careful wiping after you have a BM you can transfer E.Coli to your urinary tract. It should not affect the baby at all as long as you take antibiotics and take them the full time you are supposed to even if you feel better b/c bacteria can grow back if you don't take the full dosage a doc prescribes. I hope this helps a little:)

 

OnMySecond - August 26

Did your dr put you on medication for them? I was just told I have a bacterial infection and have to go on Bactrim. I'm a little nervous about it, though, since most of the info on it I've read has said not to take it while pregnant - but I don't know if those are just the standard warnings or not.

 

Stephanie - August 28

Tara is right about the E. Coli. Be careful! A yeast infection is one small sign of diabetes too. On my second... check again with the doctor or pharmasist about the Bactrim. That makes me nervous.

 

Kimmie - September 2

thanx, for the great info i did get on medication for the bacterial infections but my dr didn't explain a lot to me or answer my questions clearly. I am really worried that the medication may hurt my baby or make me sick.

 

Tara - September 2

If you are still worried I would call and speak with a pharmacist about your meds they will for sure know about any complications they could cause, if there are any....

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion